# SDR SWAA2020062393788

- Difficulty date: June 19, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 27,153 hours, 12,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Condition: Cracked
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAIL DAMAGE TO A/C AND BROKEN R1 WINDSHIELD / HAIL DAMAGE TO A/C TRANSFERRED TO NRC D351300 AND BROKEN R1 WINDSHIELD TRANSFERRED TO NRC D351301
